|
|
Publications in Math-Net.Ru
-
Spectral Asymptotics of Laplacians on Horns: the Case of a Rapidly Growing Counting Function
Funktsional. Anal. i Prilozhen., 32:3 (1998), 70–73
-
Magnetic Floquet Theory and Spectral Asymptotics for Schrödinger Operators
Funktsional. Anal. i Prilozhen., 30:4 (1996), 77–80
-
On a class of elliptic operators with nonpolynomial degeneracy on a boundary
Sibirsk. Mat. Zh., 33:5 (1992), 91–99
-
Twisted function algebras on a compact quantum group and their representations
Algebra i Analiz, 3:2 (1991), 180–198
-
Quantum Weyl group and multiplicative formula for the $R$-matrix of a simple Lie algebra
Funktsional. Anal. i Prilozhen., 25:2 (1991), 73–76
-
An algebra of boundary value problems for a class of pseudodifferential operators of variable order
Izv. Akad. Nauk SSSR Ser. Mat., 55:1 (1991), 134–158
-
The algebra of boundary value problems for a class of
pseudodifferential operators of variable order
Dokl. Akad. Nauk SSSR, 313:4 (1990), 795–798
-
Twisted function algebras on a compact quantum group and their representations
Funktsional. Anal. i Prilozhen., 24:4 (1990), 80–81
-
Degenerate elliptic equations and boundary value problems
Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 63 (1990), 131–200
-
The asymptotics of the spectrum of operators that are elliptic in the sense of Douglis–Nirenberg
Tr. Mosk. Mat. Obs., 52 (1989), 34–57
-
On types of degenerate elliptic operators
Mat. Sb., 180:4 (1989), 513–528
-
Types of degenerate elliptic operators
Dokl. Akad. Nauk SSSR, 303:1 (1988), 24–28
-
Coercivity of degenerate elliptic operators
Dokl. Akad. Nauk SSSR, 298:1 (1988), 29–31
-
Nonclassical spectral asymptotics in the case of degeneration that is not in a power form
Differ. Uravn., 24:6 (1988), 1021–1027
-
On the symbols of degenerate elliptic differential and hypoelliptic pseudodifferential operators
Izv. Akad. Nauk SSSR Ser. Mat., 52:3 (1988), 541–558
-
Non-classical spectral asymptotics
Uspekhi Mat. Nauk, 43:1(259) (1988), 123–157
-
Asymptotic behavior of the discrete spectrum of the Dirac operator with decreasing potential
Sibirsk. Mat. Zh., 29:2 (1988), 115–123
-
On generalizations of the Weyl formula for degenerate operators
Dokl. Akad. Nauk SSSR, 293:6 (1987), 1297–1301
-
Asymptotic behavior of the spectrum of pseudodifferential operators of negative order with multiple characteristics
Dokl. Akad. Nauk SSSR, 288:3 (1986), 540–543
-
Asymptotics of the spectrum of problems with constraints
Mat. Sb. (N.S.), 129(171):1 (1986), 73–89
-
Spectral asymptotics of weakly elliptic systems of pseudodifferential operators
Sibirsk. Mat. Zh., 27:1 (1986), 111–122
-
Asymptotic behavior of the spectrum of linear pseudodifferential pencils in the degenerate case
Dokl. Akad. Nauk SSSR, 285:6 (1985), 1321–1324
-
Spectral asymptotics of differential operators with operator coefficients and some applications
Dokl. Akad. Nauk SSSR, 280:6 (1985), 1303–1306
-
Spectral asymptotics of degenerate systems
Dokl. Akad. Nauk SSSR, 280:4 (1985), 793–796
-
Asymptotics of the spectra of degenerate elliptic systems in unbounded regions
Funktsional. Anal. i Prilozhen., 19:2 (1985), 80–81
-
The method of approximate spectral projection
Izv. Akad. Nauk SSSR Ser. Mat., 49:6 (1985), 1177–1228
-
Asymptotic behavior of the spectrum of problems with constraints
Dokl. Akad. Nauk SSSR, 276:2 (1984), 282–285
-
Asymptotic behavior of the spectrum of problems of the form $Au=tBu$ for operators that are elliptic in the Douglis–Nirenberg sense
Funktsional. Anal. i Prilozhen., 18:3 (1984), 84–85
-
Asymptotic distribution of the eigenvalues of systems of Navier–Stokes type
Uspekhi Mat. Nauk, 39:4(238) (1984), 169–170
-
Asymptotics of the spectrum of linear operator pencils
Mat. Sb. (N.S.), 124(166):2(6) (1984), 251–271
-
Spectral asymptotics of nonlinear pencils and operators with nonempty essential spectrum
Dokl. Akad. Nauk SSSR, 272:6 (1983), 1314–1317
-
The method of approximate spectral projection as a general method for proving the classical formula for the asymptotic behavior of a spectrum
Dokl. Akad. Nauk SSSR, 271:2 (1983), 287–291
-
General calculus of pseudodifferential operators with symbols of power growth
Differ. Uravn., 19:10 (1983), 1796–1797
-
Distribution of eigenvalues of systems of the form $Au=tBu$
Funktsional. Anal. i Prilozhen., 17:2 (1983), 82–83
-
On a general method studying spectral asymptotics and its application to shell theory
Dokl. Akad. Nauk SSSR, 266:2 (1982), 276–280
-
Asymptotic distribution of eigenvalues
Izv. Akad. Nauk SSSR Ser. Mat., 46:4 (1982), 810–852
-
Quasiclassical asymptotics of the eigenvalues of systems of pseudodifferential operators
Dokl. Akad. Nauk SSSR, 256:1 (1981), 32–36
-
General calculus of pseudodifferential operators and asymptotic properties of the spectrum
Funktsional. Anal. i Prilozhen., 15:2 (1981), 79–80
-
Boundary value problems in a half-space for quasielliptic pseudodifferential operators degenerating on the boundary
Mat. Sb. (N.S.), 111(153):4 (1980), 483–502
-
Algebras of pseudodifferential operators with discontinuous symbols
Dokl. Akad. Nauk SSSR, 248:4 (1979), 777–779
-
Exponential decrease at infinity of the solutions of multidimensional equations of convolution type in cones
Izv. Vyssh. Uchebn. Zaved. Mat., 1979, no. 3, 38–44
© , 2025